My side effects to this medicine is unreal, no appetite, very tired, afraid to drive, have no motivation to do anything, nausea, headache, etc! I want to stop but my dr won't be in his office until Tuesday! I need some advise please
Hi, Woodlake You should continue taking it until you can ask your doctor for a decreasing withdrawal schedule. Even after only eight days you will probably find that the symptoms of discontinuation syndrome make the minor side effects you're experiencing now seem like a walk in the park.
Best regards, Wildcat
Woodlake; Yes I agree with WildCat. don't stop until you get directions from your doctor, For one reason if it's for the side effects those normally get better anytime between now and another week. Best of luck to you.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Mar 2015 • 1 answer
Updated 19 Jul 2017 • 1 answer
Updated 14 Dec 2018 • 2 answers
Posted 27 Nov 2018 • 0 answers
Posted 27 Dec 2018 • 0 answers